# SDR SWAA2017032212715

- Difficulty date: March 5, 2017
- Submitted: March 22, 2017
- Operation: Air carrier
- Aircraft: N748SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29800
- Aircraft time: 62,526 hours, 36,699 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6546804
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM CORRODED AT BS 986, RBL 50 TO LBL 5.  REPAIRED FLOORBEAM IAW ER AND EA.
